# SDR USAA2013092300014

- Difficulty date: September 22, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 41,416 hours, 23,542 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300A1
- Part serial: 1214
- Condition: Failed
- Location: Cabin Pressure
- Part time: 36,731 hours, 18,969 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT,  CREW REPORTED VENT SKIN ANNOUNCED ON ECAM.  ACFT WOULD NOT PRESSURIZE.  AFTER PERFORMING ECAM ACTIONS, FLIGHT DIVERTED AND LANDED WITHOUT INCIDENT.  MX R & R SKIN AIR OUTLET VALVE IAW AMM 21-26-53.  OPS CHECKED OK IAW AMM 21-26-00-710-001A.
